Reading some of the possible side effects makes me not want to take this drug. High Blood pressure is the reason my Doctor suggested this drug and also the cost is very affordable. He also advised me of the possible dizzyness, but not the lack of energy. I am a 52 yr old female, should I request a different medication? Work,and general daily life is what I am concerned about in posting this request:)
If your just plain not comfortable with taking this med you need to see your doc asap he will be the only one that can take you off of it and put you on something new. Please do explain to your doctors nurse how you feel and what you should do they can ask your doctor till your next visit. Also you might want to do research on all the blood pressure meds and familiarize yourself them so you can read all the side effects and figure out what will work for you so you can have some suggestions for your doctor next time.
Good Luck to you and i wish you all the best michelle.
I have always had bad expiriences with other blood presure meds. Then this wonderful pharmacist recomended Atacand. No problems now but it is not very cost effective. When I try to switch here we go bumping into walls, stumbleing around like a drunk. I will stick to what works from now on. I have been on it some 10 plus years.
- Terazosin Information for Consumers
- Terazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 1 answer
Posted 5 Jan 2011 • 6 answers
Posted 24 Oct 2012 • 2 answers
Posted 17 Mar 2013 • 2 answers
Posted 12 Nov 2015 • 2 answers